# SDR AALA20170222031

- Difficulty date: February 22, 2017
- Submitted: February 24, 2017
- Operation: Air carrier
- Aircraft: N7528A
- Make and model: Doug DC-9-82
- Aircraft serial: 49920
- Aircraft time: 75,357 hours, 39,888 cycles
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 25883024
- Part serial: 88047787
- Condition: Faulty
- Location: Zone 200
- Part time: 34,133 hours, 33,425 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED. EMERGENCY DECLARED. DURING CLIMB AND INTO CRUISE THE HEADING ANNUNCIATOR ILLUMINATED MULTIPLE TIMES ACCOMPANIED BY PROCESSION OF NR 1 HSI BETWEEN 10 AND 15 DEGREES. REMOVED AND REPLACE NR 1 DIRECTIONAL GYROSCOPE IAW AMM 34-21-04. SYSTEM CHECKS NORMAL.
